# SDR UALA2011121406834

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 58,380 hours, 21,630 cycles
- Engine: Iae V2527A5
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Ram Air Turb
- Part number: 69020307A
- Part serial: DH013493
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT FAILS CHECK, NO GREEN LIGHT.  RAM AIR TURBINE ASSY OPS CHECKED GOOD, NO LEAKS.
